JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 72
On Landau Type Inequalities for Functions with Hölder Continuous Derivatives

    Authors: Lj. Marangunic, Josip E. Pecaric,  
    Keywords: Landau inequality, Hölder continuity  
    Date Received: 08/03/04  
    Date Accepted: 11/04/04  
    Subject Codes:


    Editors: Neven Elezovic,  

An inequality of Landau type for functions whose derivatives satisfy Hölder's condition is studied.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login